The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (245 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 3, 2000, pp. 729–746
DOI: 10.4171/ZAA/977

Published online: 2000-09-30

Solvability of a Boundary Value Problem for Transonic Flow in a Nozzle

A.G. Kuz'min[1]

(1) St. Petersburg State University, Russian Federation

A nonlinear perturbation problem for steady two-dimensional inviscid transonic flow in a nozzle is studied. The existence of a smooth solution to the problem is proved under the condition of positive acceleration of the given flow. The proof involves the method of singular perturbations for solving a linear problem associated with the nonlinear one. The technique for obtaining a priori estimates is simpler than that used in previous papers.

Keywords: Transonic flows, perturbations, boundary value problems, equations of mixed type, Sobolev spaces, a priori estimates

Kuz'min A.G.: Solvability of a Boundary Value Problem for Transonic Flow in a Nozzle. Z. Anal. Anwend. 19 (2000), 729-746. doi: 10.4171/ZAA/977